MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29720
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2020 as no event date was reported.
 
Event or Problem Description
It was reported that the rotalink burr tip broke.A 1.25mm rotalink plus was selected for use.During the procedure, it was noted that the rotalink burr tip broke and was retrieved from the patient's body.No patient complications were reported.
 
Additional Manufacturer Narrative
B3 date of event: date of event was approximated to(b)(6)2020 as no event date was reported.
 
Event or Problem Description
It was reported that the rotalink burr tip broke.A 1.25mm rotalink plus was selected for use.During the procedure, it was noted that the rotalink burr tip broke and was retrieved from the patient's body.No patient complications were reported.It was further reported that the device was used in the lower extremities and was successfully removed from the patient's body using a snare.Furthermore, proper closure device was used on patient and patient was discharged as per facility protocol.

Brand Name
PERIPHERAL ROTALINK PLUS
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9799955
Report Number2134265-2020-02696
Device Sequence Number19536852
Product Code MCW
UDI-Device Identifier08714729857808
UDI-Public08714729857808
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2021
Device Model Number29720
Device Catalogue Number29720
Device Lot Number0023859775
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;